MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 6 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

STRYKER ORTHOPAEDICS-MAHWAH MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 6 - 8 MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180736-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mck tibial baseplate-lm/rl-sz 6; cat # 180606; lot # 26311019-01.Mck femoral-lm-rl-sz 5; cat # 180505; lot # 590935-m.Simplex hv us 1 pack; cat # 6194-1-001; lot # 925ab939ea.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Dr.Performed an i&d with tibial insert exchange due to possible infection of a left medial uni.

Brand Name
MAKO X3 UNI ONLAY TIBIAL INSERT SIZE 6 - 8 MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12252144
Report Number0002249697-2021-01295
Device Sequence Number5001891
Product Code NPJ
UDI-Device Identifier00848486016593
UDI-Public00848486016593
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number180736-1
Device Catalogue Number180736-1
Device Lot Number2W2HPE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR